# SDR 2008UALA01270

- Difficulty date: March 8, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 40,905 hours, 6,006 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EN ROUTE LOST RIGHT GENERATOR.  APU WAS STARTED PER CFM CHECKLIST.  FLIGHT CONTINUED TO PLANNED DESTINATION.  SUSPECT FAULTY BEARING.  REPLACED RT IDG  ACCOMPLISHED ENGINE RUN IAW MM 24-11-01 PG 401 OP CHECKED GOOD.  AC OK FOR SERVICE.
